Monotonicity of the throughput of a closed exponential queueing network in the number of jobs

J. Wal, van der

Research output: Book/ReportReportAcademic

21 Downloads (Pure)

Abstract

It is shown that the throughput of a closed exponential queueing network is nondecreasing in the number of jobs in the system if the service rate in each station is nondecreasing in the number of jobs in that queue. The line of proof seems to be extendable to a variety of non separable networks.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Hogeschool Eindhoven
Number of pages10
Publication statusPublished - 1985

Publication series

NameMemorandum COSOR
Volume8521
ISSN (Print)0926-4493

    Fingerprint

Cite this

Wal, van der, J. (1985). Monotonicity of the throughput of a closed exponential queueing network in the number of jobs. (Memorandum COSOR; Vol. 8521). Eindhoven: Technische Hogeschool Eindhoven.